# SDR DALA2021070703779

- Difficulty date: July 5, 2021
- Submitted: July 7, 2021
- Operation: Air carrier
- Aircraft: N651DL
- Make and model: Boeing 757232
- Aircraft serial: 24391
- Aircraft time: 89,856 hours, 38,909 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Bs 1530
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 651 CORROSION ON LH SIDE PANEL STRAP ON STA 1530 AT AFT CARGO COMPARTMENT. (IN REF. NRC 00354)(C2). CORRECTIVE ACTION: SUMMARY OF NRC 00750-SPLICE OF SIDE PANEL WAS REPLACED PER. B757-200 S.R.M. (1864655)
